# SDR UIEA2019041503877

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,006 hours, 18,385 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T480150
- Part serial: 10316R7886
- Condition: Arced
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK, R1 WINDOW, SHOWS EVIDENCE OF ARCING. ( REMOVED AND REPLACED R1 WINDOW IAW B767 AMM 56-11-01. WINDOW LEAK TEST OF R1 WINDOW SATISFACTORY IAW B767 AMM 30-41-00. )
